Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 161, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2011, 4:21 AM CDT for Morehouse Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 4:21 AM CDT (09:21 UTC)
- Expired
- Apr 15, 2011, 5:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 174 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:19 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1585 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS54 KJAN 150921
SVRJAN
LAC067-083-123-151015-
/O.NEW.KJAN.SV.W.0161.110415T0921Z-110415T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
NORTHERN RICHLAND PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...START...RAYVILLE...
WEST CARROLL PARISH IN NORTHEAST LOUISIANA...
* UNTIL 515 AM CDT
* AT 421 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
BEEKMAN TO 30 MILES WEST OF START MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GALION...JONES...HOLLY RIDGE...WARDEN...DARNELL...GOODWILL...OAK
GROVE AND DELHI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND WESTERN
MISSISSIPPI.
&&
LAT...LON 3301 9128 3261 9141 3250 9148 3245 9147
3242 9149 3244 9196 3252 9191 3267 9191
3266 9194 3271 9197 3271 9202 3269 9204
3272 9206 3281 9205 3301 9207
TIME...MOT...LOC 0921Z 270DEG 32KT 3302 9211 3252 9256
$$
72 follow-up statements
657
WWUS54 KJAN 150947
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 AM CDT FRI APR 15 2011
LAC067-083-123-151015-
/O.CON.KJAN.SV.W.0161.000000T0000Z-110415T1015Z/
MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA-
447 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR NORTHERN RICHLAND...WEST CARROLL AND MOREHOUSE PARISHES...
AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BEEKMAN TO 20
MILES WEST OF START MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BASTROP...GALION...JONES...BONITA...MER ROUGE...COLLINSTON...HOLLY
RIDGE...WARDEN...DARNELL...GOODWILL...RAYVILLE...PIONEER...OAK
RIDGE...OAK GROVE...KILBOURNE...FOREST...EPPS AND DELHI
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND WESTERN
MISSISSIPPI.
&&
LAT...LON 3301 9128 3261 9141 3250 9148 3245 9147
3242 9149 3244 9196 3252 9191 3267 9191
3266 9194 3271 9197 3271 9202 3269 9204
3272 9206 3281 9205 3301 9207
TIME...MOT...LOC 0946Z 270DEG 32KT 3302 9184 3252 9230
$$
7671
WWUS54 KJAN 151003
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CDT FRI APR 15 2011
LAC083-123-151012-
/O.CAN.KJAN.SV.W.0161.000000T0000Z-110415T1015Z/
WEST CARROLL LA-RICHLAND LA-
503 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHLAND AND WEST
CARROLL PARISHES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND WESTERN
MISSISSIPPI.
LAT...LON 3301 9207 3300 9142 3290 9148 3286 9156
3279 9160 3276 9158 3273 9162 3264 9164
3262 9170 3256 9175 3257 9181 3253 9185
3255 9189 3253 9191 3267 9191 3266 9194
3271 9197 3269 9204 3272 9206
TIME...MOT...LOC 1002Z 263DEG 32KT 3302 9167 3276 9204
3268 9224
$$
LAC067-151015-
/O.CON.KJAN.SV.W.0161.000000T0000Z-110415T1015Z/
MOREHOUSE LA-
503 AM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR MOREHOUSE PARISH...
AT 502 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JONES TO 9 MILES WEST OF BASTROP
TO 22 MILES WEST OF BASTROP MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GALION...OAK RIDGE...MER ROUGE...COLLINSTON AND BONITA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FRIDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND WESTERN
MISSISSIPPI.
&&
LAT...LON 3301 9207 3300 9142 3290 9148 3286 9156
3279 9160 3276 9158 3273 9162 3264 9164
3262 9170 3256 9175 3257 9181 3253 9185
3255 9189 3253 9191 3267 9191 3266 9194
3271 9197 3269 9204 3272 9206
TIME...MOT...LOC 1002Z 263DEG 32KT 3302 9167 3276 9204
3268 9224
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:33 PM CDT, 6 hours 48 minutes earlier.
Area forecast discussion, Apr 14, 9:33 PM CDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 933 PM CDT THU APR 14 2011 ...SEVERE WEATHER OUTBREAK EXPECTED TOMORROW... .UPDATE...ACTIVE STORM NIGHT ONGOING TO OUR NW WHICH WILL EVENTUALLY SHIFT TO OUR AREA LATER TONIGHT AND ESPECIALLY FRIDAY. FIRST ORDER OF BUSINESS WILL BE ON STORM POTENTIAL LATER TONIGHT. THIS REMAINS A TOUGH CALL AS TO JUST HOW MUCH WILL DEVELOP AND THEN IF STORMS FORM...WILL THEY REACH SEVERE LIMITS. AT THIS TIME...SEVERAL HI-RES MODELS INDICATE THAT SHOWERS/TSRA WILL FORM BETWEEN 06-10Z OVER THE FAR NW AND EVEN N-CENTRAL SECTIONS. THE PREV RUNS OF THE GFS/EURO/GEM/UK ALL DO THE SAME AND ROUGHLY NEAR THE SAME TIME PERIOD. THIS ACTIVITY IS ON THE LEADING EDGE OF THE WAA JUST N OF THE EVOLVING WARM FRONT. MODELS INDICATE A SOLID S/WV WILL TRANSLATE OUR WAY IN A COUPLE HRS AND PROVIDE SUFFICIENT LIFT OVER THAT AREA. THIS IS A LEAD S/WV AND NOT THE S/WV ASSOCIATED WITH THE ACTIVITY SLATED FOR FRIDAY. A FEW SVR WX PARAMETERS WILL BE IN PLACE LATER TONIGHT ACROSS THE DESCRIBED AREA...MAINLY LAPSE RATES (26-27 VERTICAL TOTALS) AND INCREASING DEEP LAYER SHEAR WITH 900-1100 J/KG OF MUCAPE. THIS SHOULD SUPPORT QUARTER SIZED HAIL WITH THE STRONGER CELLS EMBEDDED IN THE WAA REGIME. LOOK FOR THIS INITIAL ACTIVITY TO LIFT N OF THE CWA AND PROVIDE A FEW HRS OF A LULL PERIOD BEFORE THE NEXT AREA OF ASCENT AND LOW LEVEL CONVERGENCE MOVE INTO THE CWA. OVERALL...THE SYNOPTIC SETUP AND SVR WX INGREDIENTS/PARAMETERS HAVE NOT CHANGED FOR FRIDAY. CONDITIONS WILL BE FAVORABLE FOR AN OUTBREAK OF SVR STORMS WITH SIGNIFICANT SVR WX POSSIBLE. TIMING LOOKS TO BE THE SAME AS THE HRRR MODEL IS NOW REACHING SOME OF THE TIME FRAME WITH STORMS IN OUR W/NW CWA. LOCAL HI-RES WRF RUNS DO CONTINUE TO SHOW THE W/NW HAVING THE BEST RISK BETWEEN 6AM AND NOON...THEN CENTRAL SECTIONS (TRACE CORRIDOR) GETTING STORMS BETWEEN 11AM AND 5PM...THEN THE E/SE BETWEEN 3-8 PM. THIS SAME LOCAL WRF RUN SHOWS MULTIPLE SUPERCELL STORMS MOVING ENE ACROSS THE CWA...ESPECIALLY BETWEEN NOON AND 6 PM FOR AREAS E OF THE MS RIVER. THERE WILL EXIST THE POTENTIAL FOR ANY SUPERCELL STORM TO BE LONG LIVED AND PRODUCE STRONG TORNADOES. LARGE HAIL (GOLF BALL SIZE OR LARGER) AND DAMAGING WINDS (60-80 MPH) WILL ALSO BE POSSIBLE. ANOTHER FORECAST ELEMENT TO KEEP AN EYE ON WILL BE SFC WINDS. LOW LEVEL FLOW WILL BE STRONG AND WITH WARMING...GOOD MIXING WILL ALLOW FOR STRONG SOUTHERLY WINDS. ADDITIONALLY...THE DRY LINE FEATURE WILL BE PUSHING INTO THE W/NW FOR AFTERNOON. MUCH DEEPER MIXING WILL OCCUR IN THE WAKE OF THAT AND COULD BRING SOME WIND GUSTS TO 40-45 MPH. I CAN SEE SOME AREAS OF THE CWA NEEDING A WIND ADV...BUT NOT TOTALLY CONFIDENT IN THE ENTIRE AREA. ALSO...SO MUCH OTHER STUFF WILL BE GOING ON...HATE TO PILE ON ADDITIONAL PRODUCTS AT THIS TIME. WILL LET THE NEXT SHIFT DECIDE IF ONE IS NEEDED. /CME/ && .AVIATION...ACTIVE STORM PERIOD SHAPING UP WHICH WILL MAKE TIMING STORMS FOR TAFS A CHALLENGE. OUTSIDE THAT...CEILINGS DO NOT LOOK TO BE BAD AND MOSTLY RANGE IN THE MVFR/VFR CATEGORY. THERE COULD BE A PERIOD OF IFR CEILINGS AROUND SUNRISE NEAR HBG WHERE MORE MARINE TYPE AIR WILL PUSH NORTHWARD. THE OTHER ISSUE WILL BE WINDS...LOOK FOR SOUTHERLY WINDS TO INCREASE BEFORE SUNRISE AND EVEN MORE SO DURING THE DAYLIGHT HRS. SUSTAINED WINDS SHOULD RANGE BETWEEN 10-20 MPH WITH GUSTS TO 30 MPH. THE NW AREAS WILL LIKELY SEE A DRY LINE FEATURE MOVE BY BETWEEN 18-20Z AND THIS WILL CAUSE WINDS TO SHIFT TO MORE OF A WESTERLY COMPONENT AND REALLY INCREASE IN SPEED AND GUSTS. GUSTS COULD PUSH 40-45 MPH BEHIND THAT DRY LINE. AT THIS TIME...WILL JUST COVER A PERIOD FOR EACH SITE THAT HAS THE BEST STORM POTENTIAL BASED OFF LOCAL MODEL RUNS. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 65 80 50 70 / 29 81 36 8 MERIDIAN 60 82 50 73 / 31 79 51 10 VICKSBURG 67 79 49 70 / 36 52 26 8 HATTIESBURG 65 84 53 77 / 22 80 35 8 NATCHEZ 68 78 48 70 / 21 51 16 5 GREENVILLE 66 79 49 67 / 76 82 27 10 GREENWOOD 67 80 49 68 / 76 79 33 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/
Hazardous weather outlook, Apr 15, 4:21 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 421 AM CDT FRI APR 15 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-160930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 421 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL BE CROSSING LOCATIONS WEST OF A LINE FROM TALLULAH LOUISIANA TO WINONA MISSISSIPPI THIS MORNING. INITIALLY... THE PRIMARY THREAT WITH THESE SEVERE STORMS WILL BE DAMAGING WINDS OF 70 MPH AND HAIL TO THE SIZE OF HALF DOLLARS. THIS LINE SHOULD GRADUALLY BREAK UP DURING THE MID MORNING HOURS WITH A RISK OF SEVERE WEATHER CONTINUING AND INCLUDING TORNADOES...DAMAGING WINDS OF 75 MPH...AND HAIL TO THE SIZE OF GOLFBALLS POSSIBLE. THE MAIN RISK SHOULD SHIFT TO THE SOUTHEAST DURING THE MIDDAY HOURS AND END COMPLETELY BEFORE MID AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL CONTINUE THROUGH MOST OF THE MORNING HOURS BUT SHOULD NOT BE NEEDED AFTER ABOUT 3 PM. MSZ029>033-037>039-043>046-048>066-072>074-160930- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 421 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE REGION TODAY. A LINE OF SEVERE THUNDERSTORMS MOVING IN FROM THE WEST THIS MORNING SHOULD BEGIN BREAKING UP ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY CORRIDOR BEFORE NOONTIME. THEN...SCATTERED SEVERE SUPERCELLS ARE EXPECTED TO FORM DURING THE MIDDAY AND EARLY AFTERNOON HOURS ESPECIALLY IMPACTING EAST CENTRAL AND SOUTH MISSISSIPPI. AT THIS POINT...THERE WILL BE AN ENHANCED RISK OF TORNADOES...WHICH COULD BE STRONG...DAMAGING WINDS TO 80 MPH... AND HAIL UP TO THE SIZE OF BASEBALLS. THE MOST LIKELY TIME FOR THESE STORMS WILL BE FROM NOON TO 800 PM. THE THREAT OF SEVERE WEATHER WILL END FROM NORTHWEST TO SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING AS A COLD FRONT SWEEPS EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED THROUGH EARLY TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, Apr 15, 3:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
331 AM CDT FRI APR 15 2011
ARZ074-075-LAZ007>009-MSZ018-034-150940-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA-
BOLIVAR MS-WASHINGTON MS-
331 AM CDT FRI APR 15 2011
...LINE OF THUNDERSTORMS WITH POTENTIALLY DAMAGING WINDS APPROACHING
THE DELTA REGION...WARNINGS WILL BE LIKELY...
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING 60 TO 70 MPH WINDS WAS
LOCATED FROM 40 MILES NORTHWEST OF ROSEDALE TO 25 MILES WEST OF
CROSSETT AT 330 AM CDT...MOVING EAST AT 45 MPH. THESE STORMS HAVE
A HISTORY OF PRODUCING DAMAGING WINDS AND SHOULD BE REACHING FROM
AROUND ROSEDALE TO LAKE VILLAGE INTO THE BASTROP AREAS BETWEEN 4 AND
5 AM WITH CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WASHINGTON...BOLIVAR...CHICOT AND ASHLEY COUNTIES...AND
NORTHWESTERN EAST CARROLL...WEST CARROLL AND NORTHERN MOREHOUSE
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3411 9065 3314 9091 3302 9116 3264 9148
3287 9208 3318 9214 3340 9198 3340 9146
3357 9144 3352 9126 3372 9121 3368 9104
3373 9115 3379 9099 3400 9110 3397 9097
3409 9088 3413 9094
TIME...MOT...LOC 0826Z 285DEG 41KT 3417 9159 3313 9246
40The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:31 AM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 69 min |
| Apr 15, 5:14 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 61 min |
| Apr 15, 6:11 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 34 min |
| Apr 15, 6:20 AM CDT | Tornado Warning | JAN | East Carroll | 25 min |
| Apr 15, 6:34 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 41 min |
| Apr 15, 6:46 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 59 min |
| Apr 15, 7:06 AM CDT | Tornado Warning | JAN | Franklin, Richland | 24 min |
| Apr 15, 7:42 AM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison, West Carroll | 63 min |
| Apr 15, 8:06 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 54 min |
| Apr 15, 8:27 AM CDT | Tornado Warning | JAN | Catahoula, Franklin | 16 min |
| Apr 15, 9:08 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 67 min |
| Apr 15, 9:32 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 58 min |
| Apr 15, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 64 min |
| Apr 15, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Concordia | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.